# SDR DL72S001160

- Difficulty date: June 6, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,962 hours, 40,343 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT, THE AFT EDGE OF THE LT ELEVATOR WAS FOUND DELAMINATED I/B OF TAB.  REPAIRED PER M/M 55-20-0 PG 801 ITEM 2.
